MathSciNet Relay Station
MathSciNet bibliographic data
MR1308004 34A20 (14E20 14H30 30F40 34B30)
Chiarellotto, Bruno On Lamé operators which are pull-backs of hypergeometric ones. Trans. Amer. Math. Soc. 347 (1995), no. 8, 2753–2780.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement